MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure while using their advance capsule endoscope delivery device the pill cam holder became detached when delivering the pill cam and fell into the patient.The pill cam holder was retrieved and the procedure was completed successfully.No report of injury.A short procedure delay was reported.
 
Additional Manufacturer Narrative
Upon further investigation it was learned there were no abnormalities noted during the pre-procedure check.The advance capsule endoscope delivery device subject of the reported event was not returned for evaluation.As the device was not returned for evaluation a root cause cannot be determined.The instructions for use (ifu 731119) contains the following instructions, "if this unit does not function properly, do not use this product and please contact your local product specialist." a steris account manager offered in-service training on the proper use and operation of the advance capsule endoscope delivery device; however, the user facility has declined.The device history record (dhr) was reviewed and confirmed the lot was manufactured to specifications.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20321152
Report Number1528319-2024-00081
Device Sequence Number8005354
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)230524(17)260524(10)5796873
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)5796873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown